I am a diabetic with an anxiety disorder who takes
Patient :I am a diabetic with an anxiety disorder who takes meds for both.i just quit smoking.my question is about this foggy feeling in my head.ive had it a couple days and i get relief when im laying down.i also have pressure on the left side Of my head.How do get relief
Thank you for writing to us.
I think that you have a reaction to the medication. I recommend that you see the prescribing Doctor to help you.
He will assess if the medication is causing the symptoms. If it is, the Doctor will change the medication to help you. Some medications have fewer side effects and thus, it is best if you see a Doctor. Hope this helps you.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.